MAUDE Adverse Event Report: OSCOR INC. DESTINO TWIST STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER

OSCOR INC. DESTINO TWIST STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER
Model Number DST0654509
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
During the procedure, the stroke (green) on the side was leaking.The green hub from the hemostasis valve was leaking on the side.The patient is well.The intervention was done with another destino twist.The procedure was an endoleak embolization which was the intervention.The patient was not at risk.He is doing well and no further intervention was necessary.The time delay for this problem was approx.15 - 20 minutes.The case was reported to the swiss authority swissmedics.Device will be returned to oscor.
 
Event or Problem Description
(b)(6) 2025 customer reported the anatomy was normal, no tortuous, not calcified.No resistant.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1.B4, b5, d9, g3, g6, h2, h3, h6 & h11.One 6.5f destino twist steerable guiding sheath was returned under rma# (b)(4) with the dilator.There were no other accessories.Blood was found on and inside the sheath and dilator.The sheath shaft was cut in half upon receipt of the product.According to the event description summary, the sheath was leaking from the hub on the side.During the cleaning and decontamination process it was very difficult to flush the sheath.A syringe filled with water was connected to the sideport of the sheath and after pushing the plunger with a moderate amount of force, water would only trickle out of the proximal end of the sheath but mostly came out through the handle.It was also impossible to insert the dilator past the handle.When x-rayed, it was found that the sheath shaft was broken in half.When the handle was removed and the two broken ends were examined, it was found that the sheath shaft and liner were twisted.Per mfg procedure (non-peelable sheath final assembly) leak test 100% inspection.Leak test cured sheath assemblies per procedure.Per qa procedure (destino steerable guiding sheath in-process and final inspection) perform leak test according to procedures based on available leak tester.Per ifu: · place dilator inside the sheath and snap on both hubs together.Thread the dilator/sheath assembly over the guidewire, using a slight twisting motion.Note: any device/component inserted through the hemostatic valve of the sheath should be wet and placed through the center of the valve to prevent tearing of the seal and leakage.· never advance, torque, or withdraw sheath when resistance is met.Determine cause by fluoroscopy and then take remedial action.Caution: when in the deflected position, the steerable guiding sheath should not be rotated while encountering resistance since that could severely damage the vessel, heart chamber, or anatomy of the patient.· an unsupported sheath (without an inserted device or dilator) may be susceptible to kinking during advancement or torsional manipulation.Returned device analysis revealed that the sheath leaked through the handle while being decontaminated due to a broken sheath shaft underneath the handle.When the handle was x-rayed and then removed, it was found the sheath shaft and liner were twisted.There is the potential that the user torqued the device while in a deflected state.It appears the user did not have any devices inside of the sheath when the failure occurred which caused the shaft body to collapse and obstruct the i.D., preventing the passage of the dilator/wire.According to the ifu, an unsupported sheath (without an inserted device or dilator) may be susceptible to kinking during advancement or torsional manipulation.In conclusion, the review of the dhr did not identify any manufacturing anomalies of this type and passed all final testing prior to shipment.The stated failure of the returned product was confirmed by our investigation; however, the root cause of the failure cannot be determined.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may have not been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
DESTINO TWIST STEERABLE GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 24683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer Contact
ronnie greco
4875 palm harbor blvd.
palm harbor, FL 34683
7279372511
MDR Report Key22193654
Report Number1035166-2025-00035
Device Sequence Number8738077
Product Code DYB
UDI-Device Identifier00885672004002
UDI-Public00885672004002
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K140406
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDST0654509
Device Catalogue NumberDST0654509
Device Lot NumberS9514879
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale